# SDR AALA2018061219033

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 4,351 hours, 1,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW,  750 PSI AT 52 DEGREES.  SERVICED THE CYLINDER IAW AMM 52-10-00-614-001.
